Stiff derivations of commutative rings
Colloquium Mathematicum, Tome 48 (1984) no. 1, pp. 7-16
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_48_1_7_16,
author = {Andrzej Nowicki},
title = {Stiff derivations of commutative rings},
journal = {Colloquium Mathematicum},
pages = {7--16},
year = {1984},
volume = {48},
number = {1},
doi = {10.4064/cm-48-1-7-16},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-48-1-7-16/}
}
Andrzej Nowicki. Stiff derivations of commutative rings. Colloquium Mathematicum, Tome 48 (1984) no. 1, pp. 7-16. doi: 10.4064/cm-48-1-7-16
Cité par Sources :